Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 8

Issues

The mappings and inverse problems for evolutionary equations

Yu. E. Anikonov
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Acad. Koptyug prosp., 4, 630090 Novosibirsk, Russia. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-12-08 | DOI: https://doi.org/10.1515/JIIP.2008.046

Abstract

New representations for solutions and coefficients of evolutionary equations are presented in the paper. On the basis of these representations the theorems of solvability of inverse problems are obtained.

Key words.: Inverse problems; evolution equation; inversion formulas

About the article

Received: 2008-03-25

Published Online: 2008-12-08

Published in Print: 2008-12-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 16, Issue 8, Pages 737–742, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.046.

Export Citation

Comments (0)

Please log in or register to comment.
Log in